EconPapers    
Economics at your fingertips  
 

Asymptotic expansions for sums of nonidentically distributed Bernoulli random variables

Paul Deheuvels, Madan L. Puri and Stefan S. Ralescu

Journal of Multivariate Analysis, 1989, vol. 28, issue 2, 282-303

Abstract: This paper concerns an asymptotic expansion for the distribution of the sum of independent zero-one random variables in case where this surn has variance [sigma]n2 --> [infinity]. The expansion presented is given to the order O([sigma]n-2). An application to the study of the exact rate of convergence in the central limit theorem for intermediate order statistics is included.

Keywords: normal; approximation; Poisson; approximation; binomial; distributions; order; statistics; central; limit; theorem; weak; laws (search for similar items in EconPapers)
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(89)90111-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:28:y:1989:i:2:p:282-303

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:28:y:1989:i:2:p:282-303